# SDR 20000912SH003

- Difficulty date: June 14, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N467AL
- Make and model: Bell 407
- Aircraft serial: 53190
- Aircraft time: 4,653 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: H992364
- Condition: Rough
- Location: T/R Driveshaft
- Part time: 126 hours
- Component: T/R Driveshaft
- Component part number: 407040303105
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVESHAFT IN FOR REPAIR OF RIVET MISSING FROM OIL COOLER BLOWER HOUSING.  FOUND BEARING ROUGH.  (X)
